# SDR 96ZZZM238

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 1079-1222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON LEFT FLOOR CARGO TRACK, FS 1079 TO FS 1222.  INSTALLED NEW TRACK PER SRM 51-10, ITEM 1, FIGURE C AND INSTALLED SPLICE PER SRM 53-03, FIGURE 4G.
